MathSciNet Relay Station
MathSciNet bibliographic data
MR3022859 37L60 (39A12 39A14 39A70 47J30)
Pankov, Alexander Standing waves for discrete nonlinear Schrödinger equations: sign-changing nonlinearities. Appl. Anal. 92 (2013), no. 2, 308–317.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement